The Annals of Mathematical Statistics

Consistent Estimates and Zero-One Sets

Leo Breiman, Lucien LeCam, and Lorraine Schwartz

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 1 (1964), 157-161.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703737

Digital Object Identifier
doi:10.1214/aoms/1177703737

Mathematical Reviews number (MathSciNet)
MR161413

Zentralblatt MATH identifier
0223.62029

JSTOR
links.jstor.org

Citation

Breiman, Leo; LeCam, Lucien; Schwartz, Lorraine. Consistent Estimates and Zero-One Sets. Ann. Math. Statist. 35 (1964), no. 1, 157--161. doi:10.1214/aoms/1177703737. https://projecteuclid.org/euclid.aoms/1177703737


Export citation